Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 28, 2015, 5:29 PM CDT for Clark County, Scotland County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2015, 5:29 PM CDT (22:29 UTC)
- Expired
- Jun 28, 2015, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 171 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
945
WUUS53 KDVN 282229
SVRDVN
MOC045-199-282315-
/O.NEW.KDVN.SV.W.0077.150628T2229Z-150628T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
NORTHWESTERN CLARK COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 615 PM CDT
* AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANTRIL...OR
9 MILES NORTHEAST OF MEMPHIS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WYACONDA...LURAY...GRANGER...ARBELA...AZEN...PROSPECT GROVE...
ETNA...BROCK...ASHTON...CHAMBERSBURG AND HEATH MEMORIAL
CONSERVATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4033 9193 4056 9219 4060 9213 4061 9194
4049 9172
TIME...MOT...LOC 2229Z 320DEG 22KT 4056 9204
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
UTTECH3 follow-up statements
209
WWUS53 KDVN 282248
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
548 PM CDT SUN JUN 28 2015
MOC045-199-282315-
/O.CON.KDVN.SV.W.0077.000000T0000Z-150628T2315Z/
SCOTLAND MO-CLARK MO-
548 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN SCOTLAND AND WEST CENTRAL CLARK COUNTIES...
AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANGER...OR
11 MILES EAST OF MEMPHIS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WYACONDA...LURAY...GRANGER...ARBELA...PROSPECT GROVE...ETNA AND
ASHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
MISSOURI.
LAT...LON 4048 9210 4054 9205 4056 9194 4045 9177
4033 9193
TIME...MOT...LOC 2247Z 320DEG 22KT 4047 9195
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
UTTECH785
WWUS53 KDVN 282300
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SUN JUN 28 2015
MOC045-199-282315-
/O.CON.KDVN.SV.W.0077.000000T0000Z-150628T2315Z/
SCOTLAND MO-CLARK MO-
600 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EAST CENTRAL SCOTLAND AND WEST CENTRAL CLARK COUNTIES...
AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WYACONDA...OR
8 MILES WEST OF KAHOKA...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WYACONDA...LURAY...GRANGER...ARBELA AND ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
MISSOURI.
LAT...LON 4046 9208 4050 9204 4050 9194 4042 9182
4033 9193
TIME...MOT...LOC 2259Z 320DEG 22KT 4041 9188
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
UTTECH898
WWUS53 KDVN 282308
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
608 PM CDT SUN JUN 28 2015
MOC045-199-282317-
/O.EXP.KDVN.SV.W.0077.000000T0000Z-150628T2315Z/
SCOTLAND MO-CLARK MO-
608 PM CDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SCOTLAND AND WEST
CENTRAL CLARK COUNTIES WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
MISSOURI.
LAT...LON 4046 9208 4050 9204 4050 9194 4042 9182
4033 9193
TIME...MOT...LOC 2304Z 320DEG 22KT 4041 9188
$$
UTTECHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:34 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 28, 3:34 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 334 PM CDT SUN JUN 28 2015 .SYNOPSIS... ISSUED AT 330 PM CDT SUN JUN 28 2015 UPPER LEVEL VORT MAX OVER FAR SE MN/SW WI...EMBEDDED IN THE LARGER CYCLONIC MID LEVEL FLOW...WAS TRIGGERING WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS OVER MAINLY THE WESTERN HALF OF THE FORECAST AREA. AT THE SURFACE...A LOW PRESSURE CENTER WAS CENTERED JUST NORTH OF DSM WITH MSAS DATA SHOWING INCREASING PRESSURE FALLS FOCUSING ON NORTHEAST MO. SHOWERS AND THUNDERSTORMS WERE MAINLY ELEVATED IN A WARM ADVECTION REGIME AHEAD OF THE 850 MB LOW. THE CLOUDS AND RAIN WAS HOLDING TEMPERATURES IN THE 70S...WHILE NOT FAR TO THE WEST...MUCH OF CENTRAL AND WESTERN IA AND NW MO WERE SOARING WELL INTO THE 80S. && .SHORT TERM...(TONIGHT) ISSUED AT 330 PM CDT SUN JUN 28 2015 MAIN CONCERNS ARE POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO EARLY EVENING..AND THEN POSSIBLE FOG LATE TONIGHT. THE DIFFERENTIAL HEATING AXIS OVER SE IA INTO NE MO WILL BE THE ZONE TO WATCH THROUGH THE REST OF THE AFTERNOON. WINDS BACKING TO THE SE AHEAD OF THE ADVANCING SURFACE LOW AND BUILDING SBCAPES PUSHING 2000 J/KG WITH BULK SHEAR POSSIBLY AS HIGH AS 40 TO 45 KTS MAY RESULT IN A FEW SUPERCELLS OVER OUR SE IA...NE MO AND ADJACENT W CENTRAL FORECAST AREA...WHERE A TORNADO WATCH WAS JUST ISSUED. A SECONDARY ISSUE WILL BE THE STRENGTH OF STORMS AHEAD OF A SECONDARY SHORTWAVE NEAR THE KMSP AREA THAT COULD BE STRONG ENOUGH TO LEAD TO A HAIL THREAT FURTHER NORTH THIS EVENING...SOMEWHAT DEPENDING ON HOW MUCH MUCAPE CAN BUILD OVER THE NEXT COUPLE HOURS. OVERNIGHT...THE SURFACE LOW ADVANCES E-SE TO EAST CENTRAL IL BY 12Z MONDAY MORNING...LEAVING A WEAK TROUGH AXIS WITH ENOUGH CONVERGENCE AND LINGERING LOW LEVEL MOISTURE FOR POTENTIAL LOW CLOUDS AND FOG. HAVE GONE WITH PATCHY FOG WORDING FOR NOW IN THE FEW HOURS LEADING UP TO SUNRISE. THIS COULD END UP BEING A DENSE FOG EVENT...BUT THIS IS SOMEWHAT CONDITIONAL ON TRENDS WITH SHOWERS AND THUNDERSTORMS THAT WILL BE POSSIBLE OVER ESPECIALLY THE EAST AND NORTHEAST WELL PAST MIDNIGHT. THE MAIN THREAT FROM ANY OVERNIGHT STORMS WOULD BE MAINLY BRIEF HEAVY RAINFALL BASED ON THE MORE STABLE MID LEVEL LAPSE RATES. .LONG TERM...(MONDAY THROUGH NEXT SUNDAY) ISSUED AT 330 PM CDT SUN JUN 28 2015 MONDAY AND TUESDAY...AT LEAST SOME PATCHY FOG THROUGH 14Z...AND ANY LINGERING WRAP AROUND SHOWERS AROUND DEPARTING CYCLONE ACRS WEST CENTRAL INDIANA SHOULD MOVE OUT BY MID MORNING. THEN EYES TURN TOWARD THE NEXT NORTHWEST FLOW WAVE DROPPING DOWN OUT OF CANADA AND ACRS THE UPPER MS RVR VALLEY LATE IN THE DAY. COMBINED WITH DIURNAL INSTABILITY BUILD/HEATING EXPECT ISOLATED TO WDLY SCTRD SHOWERS AND THUNDERSTORMS TO POP AS THE AFTERNOON PROGRESSES...BUT COVERAGE WILL BE HIGHER TO THE NORTH ACRS NORTHEASTERN IA...MN INTO WI. MORE WIDESPREAD SVR STORM THREAT TO THE NORTH AS WELL...BUT THERE STILL MAY BE A CHANCE FOR A HAILER EVEN IN THE DVN CWA MON AFTERNOON-EARLY EVENING. SEVERAL 12Z RUN MODELS SUGGEST A TEMPORARY DECREASE IN ANY CONVECTION BY MID EVENING WITH LOSS OF HEATING...THEN A WING OF SCTRD SHOWERS AND SOME EMBEDDED THUNDER TO ROTATE DOWN OUT OF MN/WEST WI AND INTO THE DVN CWA LATE MON NIGHT INTO TUE MORNING WITH THE MAIN VORT MAX ALOFT. AFTER THIS WAVE EXITS TO THE SOUTHEAST... THE REST OF TUE MAY BE MAINLY DRY AND WARM WITH NEAR NORMAL HIGHS. WEDNESDAY THROUGH NEXT FRIDAY...THE 12Z RUN GFS AND ECMWF HAVE COME CLOSER IN AGREEMENT OF SUGGESTING ENOUGH OF A SOUTHWEST FLUX BY WESTERN GRT LKS RIDGING TO DEFLECT MUCH OF THE NEXT OVERRUNNING PRECIP EVENT IN PERSISTENT NORTHWEST FLOW OFF JUST TO THE WEST AND SOUTH OF THE CWA WED INTO AT LEAST MIDDAY THU. WILL TRIM POPS ACCORDINGLY. ONGOING WAVE TRAIN IN THE STEERING NORTHWESTERLIES ALOFT WILL STILL LOOK TO SHUTTLE ANOTHER VORT MAX DOWN ACRS THE REGION LATER THU NIGHT AND INTO FRI FOR A MORE DEFINED PRECIP CHC WINDOW TOWARD THE END OF THE WEEK. IF UPPER LOW STALLS OUT OVERHEAD FOR A BIT LIKE THE GFS IS ADVERTISING...FRI MAY BE A WET DAY. NEXT SATURDAY AND SUNDAY...BOTH THE 12Z GFS AND ESPECIALLY THE 12Z ECMWF PROPAGATE THE UPPER LOW/TROF EASTWARD IN TIME FOR A WAKE SUBSIDENCE REGIME FOR THE 4TH OF JULY. THAT COULD LEAD TO AN IDEAL MOSTLY SUNNY DAY WITH HIGHS IN THE LOWER 80S...AS WELL AS A DRY EVENING. THE NEXT WAVE EMBEDDED IN THE INCREASINGLY MORE DOMINANT WESTERLIES SHIFTING NORTH ALONG THE U.S./CANADIAN BORDER WITH THE UPPER JET...WILL LOOK TO DIG SOME ACRS THE UPPER MIDWEST LATE IN THE WEEKEND. RETURN FLOW AHEAD OF THIS FEATURE COULD MAKE FOR A VERY WARM SUNDAY...ALONG WITH SPOTTY AIR MASS TYPE THUNDERSTORMS IN THE AFTERNOON AND EVENING. MORE FRONTALLY FORCED BAND OF STORMS WOULD LOOK TO HOLD OFF UNTIL LATE SUNDAY NIGHT OR NEXT MONDAY WITH THIS LATEST SOLUTIONS ADVERTISED BY THE MEDIUM RANGE MODEL RUNS/MREF. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1248 PM CDT SUN JUN 28 2015 AN UPPER LEVEL DISTURBANCE AND WEAK SURFACE LOW MIGRATING THROUGH THE REGION THIS AFTERNOON WILL SPREAD THUNDERSTORMS ACROSS THE AREA. THESE STORMS WILL BE MAINLY THROUGH MID AFTERNOON AT CID AND BRL...AND PERSIST UNTIL EVENING AT MLI AND BRL. WEAK WIND FIELDS AND LINGERING LOW LEVEL MOISTURE FALLOWING THE PASSAGE OF THE LOW TONIGHT WILL LIKELY LEAD TO WIDESPREAD MVFR IF NOT IFR CONDITIONS. CONFIDENCE IS LOW AT THIS TIME WITH THESE TRENDS...BUT HIGH ENOUGH TO WARRANT PERIODS OF IFR IN TEMPO GROUPS DUE TO FOG AND LOW CLOUDS AT ALL SITES AROUND SUNRISE MONDAY. CONDITIONS SHOULD THEN IMPROVE TO AT LEAST MVFR BY MID MORNING. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...12 AVIATION...SHEETS
Hazardous weather outlook, Jun 28, 12:57 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1257 PM CDT SUN JUN 28 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291800- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1257 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. THE MAIN THREAT IS CLOUD TO GROUND LIGHTNING. THERE IS A LOW POTENTIAL FOR SEVERE STORMS...MAINLY OVER SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI FROM AROUND 2 PM TO 7 PM. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND...LARGE HAIL AND LOCALLY HEAVY DOWNPOURS. AN ISOLATED TORNADO IS POSSIBLE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY FOR THE OUTLOOK AREA SOUTHWEST OF A LINE FROM MANCHESTER IOWA TO KEWANEE ILLINOIS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE PERIODIC CHANCES FOR STORMS DURING THE WEEK. THE POTENTIAL FOR SEVERE WEATHER AND ORGANIZED HEAVY RAINFALL WITH ANY OF THESE STORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DLS
In the hours before
Local storm report, Jun 28, 4:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
453 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM FUNNEL CLOUD 2 ENE MILTON 40.68N 92.13W
06/28/2015 VAN BUREN IA TRAINED SPOTTER
&&
GROSSLocal storm report, Jun 28, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TORNADO MILTON 40.67N 92.16W
06/28/2015 VAN BUREN IA LAW ENFORCEMENT
2 BRIEF TORNADO TOUCHDOWNS NEAR TOWN...QUICKLY LIFTED.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:47 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.